# SDR CHQU4603

- Difficulty date: April 6, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 5,950 hours, 4,483 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: NM1024200200
- Condition: Leaking
- Location: Pylon Precooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAV SMOKE WARNING (AURAL, VISUAL, EICAS) ON CLIMB OUT OF IND.  RETURNED TO IND.  EMERGENCY DECLARED AND MADE UNEVENTFUL LANDING.  FIRE DEPT MET WITH AIRCRAFT.  NO EVIDENCE OF SMOKE.  UPON INSPECTION FOUND 2 CLAMPS LEAKING IN PYLON BY PRECOOLER.  REMOVED AND REPLACED BOTH CLANPS IAW MM 36-11-04.  OPS CHECK GOOD DURING GROUND RUN.
